MathSciNet Relay Station
MathSciNet bibliographic data
MR149239 46.01 (60.00)
Prohorov, Ju. V.; Sazonov, V. V. Some results related to Bochner's theorem. (Russian) Teor. Verojatnost. i Primenen. 6 1961 87–93.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement